# SDR CA191004022

- Difficulty date: July 26, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: GG67080001
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) R ENG BLEED CAUTION ON DEPARTURE, ABORTED TAKEOFF.  CORRECTIVE ACTION: REMOVED AND REPLACED RH ENGINE HIGH PRESSURE SOV. (TC# 20191004022)
